# SDR SWAA2023121317564

- Difficulty date: November 3, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 38,019 hours, 17,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND FASTENER HOLE ON CABIN FLOOR INTERCOSTAL SUPPORT ANGLE B.S. 380+14' LBL. 13' W.L. 208. (51-001)<[01] SUMMARY=INSTALLED AND REMOVED UPON COMPLETION EWIS PROTECTION ON AREA OF CABIN FLOOR INTERCOSTAL SUPPORT ANGLE. REMOVED INTERCOSTAL SUPPORT ANGLE AS PER B-737 SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW INTERCOSTAL SUPPORT ANGLE B.S 380+14 AS PER B737 51-40-05-0G-0.INSTALLED INTERCOSTAL SUPPORT ANGLE B.S. 380+14' LBL. 13' W.L. 208 AS PER B737 SRM 51-40-02-0G-0-B00069.;[02] VERIFIED STEP #1.
